# SDR ABXR2012042700042

- Difficulty date: April 27, 2012
- Submitted: April 27, 2012
- Operation: General aviation
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N697BJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47799
- Aircraft time: 55,941 hours, 43,204 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 591142465
- Part serial: NSN
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AND GOUGE AT APPROX FUSELAGE STATION 883 RT SIDE AT LONGERON 21 RIGHT.  REPAIRED IAW SERVICE DWG SG09530002.
